# SDR ASAA2013112196486

- Difficulty date: November 21, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 23,648 hours, 6,950 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE  WOULD NOT START WITH IGNITION IN LT OR RT POSITION.  EGT WOULD GO NO HIGHER THAN 180 DEG.  HUNG START.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 73-00-801, NO FAULTS FOUND.  IAW FIM TASK 80-05-806 PERFORMED GVI OF NR 2 ENGINE,  NO DEFECTS NOTED.  STARTED NR 2 ENGINE NORMAL, NO FURTHER DEFECTS NOTED.  NO HISTORY FOR 30 DAYS.
